| Model Number |
091271-01 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that while using one of the 091271-01, the surgical team reported an obstruction, and the procedure had to be cancelled.Event date is (b)(6) 2026 - procedure was delayed and no patient harm was reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).